| Model Number |
MMT-723LNAS |
| Medical Device Problem Codes |
Mechanical Problem (1384); Priming Problem (4040)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/04/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had an issue during priming process.The customer sated that the drive support cap was normal.Customer stuck in rewind complete or bolus delivery loop.The customer stated insulin pump exit the rewind complete or bolus delivery loop and complete the fill tubing process successfully.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.